# SDR YENA2024070800951

- Difficulty date: July 2, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 02042
- Aircraft time: 77,095 hours, 27,831 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER NODE ATTACHME NT, INTERNAL AREA, LH SIDE VERTICAL FLANGE, FROM UPPER TENSION BOLT, C RACK DIRECTION IS 2 OCLOCK, CRACK LENGTH IS 0.120 INCH APPROX., IN COC KPIT (1 EA); (RESOLVED ON W/O: 1301763 TASKCARD: NR-00054) REF AEROMAN WO 2024 159/1 NR 2024-276965 PERFORMED REPAIR LOC. ON FRAME 2 WINDSHIELD CENTER POST LOWER NODE ATTACHMENT, INTERNAL AREA, LH SIDE VERTICAL FLANGE, FROM UPPER TENSION BOLT IAW EA 53-9001-24 PART 1, PART 2, PART 3, PART 4 COVER REVISION 0. THIS IS CATEGORY B THRESHOLD INSPECTION 27,000FC/FH NOT RELEVANT INTERVAL 4,700FC, FH NOT RELEVANT METHOD INSPECTION HFEC AS PER NTM 53-11-29. IAW EC NO A24-716-01. THIS REPAIR IS CONSIDERED PSE IAW A320 SRM 51-11-12. PERFORMED BY AEROMAN TECH 8602115 RII BY QC 277.
